# SDR ASOA200900958

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB RT SIDE O/B OF RBL 9 HAS A INDICATION NOTED APPROX .2" IN LENGTH 60% FSH AT WL 58.70 FAILED NDT INSP.   REPAIRED FS 559 BULKHEAD AND CAP ANGLES FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 STEPS 1-14. C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
